# SDR FVJA20181214001

- Difficulty date: December 6, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N910CF
- Make and model: Raythn HAWKER800
- Aircraft serial: 258267
- Aircraft time: 10,507 hours, 6,957 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080005
- Part serial: Y10538
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 664 hours, 374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT AN ALTITUDE OF FL380 ENROUTE FROM TORONTO-PEARSON INTERNATIONAL AIRPORT (CYYZ) TO MCCARREN INTERNATIONAL AIRPORT (KLAS) THE CREW EXPERIENCED INTERMITTENT FOLLOWED BY CONTINUOUS TO MODERATE VIBRATION ACCOMPANIED BY A LOW FREQUENT "HUMMING" SOUND. HAVING NO ABNORMAL ENGINE INDICATIONS, THE CREW CONCLUDED THAT THE ISSUE WAS BEING CAUSED BY EITHER AN ALTERNATOR OR STARTER/GENERATOR FAILING. THE CREW PROCEEDED TO DIVERT TO DENVER CENTENNIAL AIRPORT (KAPA) WITHOUT INCIDENT.
